Follow
Jonathan Jaquette
Title
Cited by
Cited by
Year
A proof of Wright's conjecture
JB van den Berg, J Jaquette
Journal of Differential Equations 264 (12), 7412-7462, 2018
442018
Fractal dimension estimation with persistent homology: a comparative study
J Jaquette, B Schweinhart
Communications in Nonlinear Science and Numerical Simulation 84, 105163, 2020
322020
A proof of Jones' conjecture
J Jaquette
Journal of Differential Equations 266 (6), 3818-3859, 2019
202019
Stability and uniqueness of slowly oscillating periodic solutions to Wright's equation
J Jaquette, JP Lessard, K Mischaikow
Journal of Differential Equations 263 (11), 7263-7286, 2017
152017
Global dynamics in nonconservative nonlinear Schrödinger equations
J Jaquette, JP Lessard, A Takayasu
Advances in Mathematics 398, 2022
142022
Rigorous numerics for nonlinear heat equations in the complex plane of time
A Takayasu, JP Lessard, J Jaquette, H Okamoto
Numerische Mathematik 151 (3), 693-750, 2022
112022
Validated Numerical Approximation of Stable Manifolds for Parabolic Partial Differential Equations
JB van den Berg, J Jaquette, JD Mireles James
Journal of Dynamics and Differential Equations, 2022
9*2022
Validated spectral stability via conjugate points
M Beck, J Jaquette
SIAM Journal on Applied Dynamical Systems 21 (1), 366-404, 2022
92022
Singularities and heteroclinic connections in complex-valued evolutionary equations with a quadratic nonlinearity
J Jaquette, JP Lessard, A Takayasu
Communications in Nonlinear Science and Numerical Simulation 107, 106188, 2022
52022
Quasiperiodicity and blowup in integrable subsystems of nonconservative nonlinear Schrödinger equations
J Jaquette
Journal of Dynamics and Differential Equations 36 (1), 1-25, 2024
42024
On ε approximations of persistence diagrams
J Jaquette, M Kramár
Mathematics of Computation 86 (306), 1887–1912, 2017
2*2017
Reliability and robustness of oscillations in some slow-fast chaotic systems
J Jaquette, S Kedia, E Sander, JD Touboul
Chaos: An Interdisciplinary Journal of Nonlinear Science 33 (10), 103135, 2023
12023
Counting and discounting slowly oscillating periodic solutions to Wright's equation
JC Jaquette
Rutgers University-School of Graduate Studies, 2018
12018
Mechanisms of unstable blowup in a quadratic nonlinear Schrödinger equation
J Jaquette
arXiv preprint arXiv:2406.00762, 2024
2024
The Maslov index, degenerate crossings and the stability of pulse solutions to the Swift-Hohenberg equation
M Beck, J Jaquette, H Pieper
arXiv preprint arXiv:2403.04003, 2024
2024
Correction to: Rigorous numerics for nonlinear heat equations in the complex plane of time
A Takayasu, JP Lessard, J Jaquette, H Okamoto
Numerische Mathematik 151 (3), 751-752, 2022
2022
The system can't perform the operation now. Try again later.
Articles 1–16